Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Hill's surfaces and their theta functions

Authors: H. P. Mckean and E. Trubowitz
Journal: Bull. Amer. Math. Soc. 84 (1978), 1042-1085
MSC (1970): Primary 14H40, 14H45, 14K25, 30A52; Secondary 32G20, 34B30
MathSciNet review: 508448
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • H. F. Baker, Abel's theorem and the allied theory including the theory of the theta functions, Cambridge Univ. Press, New York, 1897.
  • R. H. Cameron and W. T. Martin, Transformation of Wiener integrals under translations, Ann. of Math. (2) 45 (1944), 386-396. MR 10346
  • T. Carleman, Les fonctions quasi-analytiques, Gauthier-Villars, Hermann, Paris, 1926.
  • H. Dym and H. P. McKean, Fourier series and integrals, Academic Press, New York, 1972. MR 442564
  • C. S. Gardner, J. M. Greene, M. D. Kruskal and R. M. Miura, Korteweg-deVries equation and generalizations, 6. Methods for exact solution, Comm. Pure Appl. Math. 27 (1974), 97-133. MR 336122
  • H. Hochstadt, Function-theoretic properties of the discriminant of Hill's equation, Math. Z. 82 (1963), 237-242. MR 156022
  • Hans Hornich, Integrale erster Gattung auf speziellen transzendenten Riemannschen Flächen, Monatsh. Math. Phys. 40 (1933), no. 1, 241–282 (German). MR 1550206,
  • Hans Hornich, Beschränkte Integrale auf der Riemannschen Fläche von 377-1377-1377-1, Monatsh. Math. Phys. 42 (1935), no. 1, 377–388 (German). MR 1550435,
  • H. Hornich, Über transzendente Integrale erster Gattung, Monatsh. Math. Phys. 47 (1939), 380-387. MR 293
  • A. R. Its and V. B. Matveev, Hill's operator with finitely many gaps, Functional Anal. Appl. 9 (1975), 65-66. MR 390355
  • B. M. Levitan and I. S. Sargsjan, Introduction to spectral theory, Transl. Math. Monographs, Amer. Math. Soc., Providence, R. I., no. 39, 1975. MR 369797
  • W. Magnus and W. Winkler, Hill's equation, Wiley, New York, 1966.
  • H. P. McKean and P. van Moerbeke, The spectrum of Hill's equation, Invent Math. 30 (1975), 217-274. MR 397076
  • H. P. McKean and E. Trubowitz, Hill's operator and hyperelliptic function theory in the presence of infinitely many branch points, Comm. Pure Appl. Math. 29 (1976), 143-226. MR 427731
  • P. J. Myrberg, Über transzendente hyperelliptische Integrale erster Gattung, Ann. Acad. Sci. Fennicae 14. (1943), 1-32. MR 15497
  • P. J. Myrberg, Über analytische Funktionen auf transzendenten zweiblättrigen Riemannschen Flächen mit reelen Verzweigungspunkten, Acta. Math. 76 (1945), 185-224. MR 12675
  • C. L. Siegel, Topics in complex function theory. Vol. II, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988. Automorphic functions and abelian integrals; Translated from the German by A. Shenitzer and M. Tretkoff; With a preface by Wilhelm Magnus; Reprint of the 1971 edition; A Wiley-Interscience Publication. MR 1008931
  • E. Trubowitz, The inverse problem for periodic potentials, Comm. Pure Appl. Math. 30 (1977), 321-337. MR 430403

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14H40, 14H45, 14K25, 30A52, 32G20, 34B30

Retrieve articles in all journals with MSC (1970): 14H40, 14H45, 14K25, 30A52, 32G20, 34B30

Additional Information


American Mathematical Society